# SDR ASAA2019040988941

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 11,048 hours, 3,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BATTERY PACK FUNCTIONAL CHECK T/C 78233001, FOUND EMERGENCY LTS EXTINGUISH (EXT/IN L2 DOOR, AFT LEFT LAV) BEFORE 15 MINUTES. GROUNDED - YES. EMERGENCY EXIT LIGHT BATTERY PACK M1672 IN AFT PASSENGER CABIN REMOVED AND REPLACED REF B737-900 WDM 33-51-14-3. OPERATIONAL CHECK GOOD.
